RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1698–1701 (Mi de10515)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

The Construction of the Riemann Function for a Fourth-Order Equation

A. N. Mironov

Kazan State University

Full text: PDF file (410 kB)

English version:
Differential Equations, 2001, 37:12, 1787–1791

Bibliographic databases:

UDC: 517.956
Received: 24.07.2001

Citation: A. N. Mironov, “The Construction of the Riemann Function for a Fourth-Order Equation”, Differ. Uravn., 37:12 (2001), 1698–1701; Differ. Equ., 37:12 (2001), 1787–1791

Citation in format AMSBIB
\Bibitem{Mir01}
\by A.~N.~Mironov
\paper The Construction of the Riemann Function for a Fourth-Order Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1698--1701
\mathnet{http://mi.mathnet.ru/de10515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967597}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1787--1791
\crossref{https://doi.org/10.1023/A:1014435727536}


Linking options:
  • http://mi.mathnet.ru/eng/de10515
  • http://mi.mathnet.ru/eng/de/v37/i12/p1698

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Zhegalov, “On solvability cases for hyperbolic equations in quadratures”, Russian Math. (Iz. VUZ), 48:7 (2004), 44–49  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:67
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019